# SDR UPS04443447

- Difficulty date: November 1, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15171551
- Condition: Cracked
- Location: Zone 224
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D - BS 440-460 RIGHT STR-12 FWD END FOUND CRACKED & DEFORMED.  CRACKED STRINGER REPLACED AT BS 440-460 RIGHT STR 12 PER SRM 51-10-01.  P/N BAC1517-1551-2024T4.
